# SDR DL72S011227

- Difficulty date: July 25, 2001
- Submitted: July 27, 2001
- Operation: Air carrier
- Aircraft: N533DA
- Make and model: Boeing 727232
- Aircraft serial: 22046
- Aircraft time: 61,259 hours, 45,477 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 65192708
- Part serial: 496
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD FLAP, NR 4 TRACK WAS FOUND WITH CORROSION AND WEAR AT THE MLG AND SPOILER BEAM ATTACH PADS, FWD ATTACH LUGS, MLG DOOR HINGE FITTING ATTACH HOLES, TOGGLE DETENT HOLE, AND CLIP ASSY AND SPACER BAR ATTACH HOLES.
